MathSciNet Relay Station
MathSciNet bibliographic data
MR1487223 32J27 (14J26 14J29 57R57 58D27)
Friedman, Robert; Morgan, John W. Algebraic surfaces and Seiberg-Witten invariants. J. Algebraic Geom. 6 (1997), no. 3, 445–479.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement